MathSciNet Relay Station
MathSciNet bibliographic data
MR1809692 (2001k:62019) 62E10 (62F10)
Kagan, Abram A discrete version of the Stam inequality and a characterization of the Poisson distribution. J. Statist. Plann. Inference 92 (2001), no. 1-2, 7–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement